# SDR ASAA0310472

- Difficulty date: May 15, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND STRINGER 28R AT FUSELAGE STATION 500B CORRODED.  CUT OUT DAMAGE AND REPAIRED PER SRM.  (M)
